# SDR UIEA2017120402348

- Difficulty date: December 1, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,397 hours, 17,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL MAIN ENTRY DOOR LEFT SIDE EMERGENCY LIGHT INOP( REMOVED AND REPLACED LAMP OPS CHECK GOOD. IAW AMM 33-51-00 )
